# SDR SWAA2024031451918

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATE LBL3 BTW BS1016 TO BS1006 AFT GALLEY AREA 2024-121682<[01] REPLACED PLATE LOCATE LBL3 BTW BS1016 TO BS1006 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A5600 SHEET 1 REV H SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED PLATE LOCATE LBL3 BTW BS1016 TO BS1006 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A5600 SHEET 1 REV H SEE INDIVIDUAL SIGNSOFF BELOW.JOB COMPLETE.
